# SDR AWXA200700574

- Difficulty date: April 10, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 64,758 hours, 44,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654783813
- Condition: Cracked
- Location: Rt Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-20 CHECK - RIGHT WING INBOARD MIDFLAP LEADING EDGE CRACKED, WBL 163 AT CUTOUT FOR EXHAUST GATE UPPER LINKAGE.  REPAIRED RIGHT WING INBOARD MIDFLAP LEADING EDGE CRACKED, WBL 163 AT CUTOUT FOR EXHAUST GATE UPPER LINKAGE IAW B737-300 SRM 57-53-01-2R2, FIGURE 201.
